MAUDE Adverse Event Report: AV-TEMECULA-CT GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM

AV-TEMECULA-CT GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM
Catalog Number 1012584-26
Health Effect - Clinical Code Stenosis (2263)
Date of Event 12/04/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.(b)(4).The device was not returned for evaluation.It should be noted that the graftmaster rapid exchange (rx), coronary stent graft system, domestic instructions for use (ifu), states: the graftmaster rx is indicated for use in the treatment of free perforations, defined as free contrast extravasation into the pericardium, in native coronary vessels or saphenous vein bypass grafts.The ifu also states: fully expand the stent graft by inflating to nominal pressure at a minimum, which is 15 atmospheres.The reported patient effect of stenosis is also a known patient effect of coronary stenting procedures.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on the information reviewed, there is no indication of a product quality issue.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported the procedure was to treat a high cervical internal carotid artery with flow limiting stenosis and brain hypoperfusion with associated larger growing pseudoaneurysm.The 4.80x26 graftmaster stent was deployed at 12 atmospheres.The pseudoaneurysm was excluded and normal luminal diameter was restored and brain perfusion was improved.The patient was discharged home with medication.There was no adverse patient sequela.Additional information received noted that after implantation of the graftmaster stent, an indentation of the carotid was noted a few cm above the stent.This has no responded to the administration of intravenous nitroglycerin.There is persistent stenosis for a few cm above the newly placed stent.A precise self expandable 5 x 30 mm stent was then advanced over the wire and distal to the covered stent to cover the stenotic segment.Follow up angiography reveals restoration of the normal luminal diameter of the artery and complete exclusion of the pseudoaneurysm.No additional information was provided.

Brand Name
GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM
Common Device Name
CORONARY STENT GRAFT
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7274474
Report Number2024168-2018-01141
Device Sequence Number1044526
Product Code MAF
UDI-Device Identifier08717648176524
UDI-Public08717648176524
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Catalogue Number1012584-26
Device Lot Number7051841
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2018
Initial Report FDA Received Date02/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR